# SDR DALA2023121910378

- Difficulty date: November 9, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 20,578 hours, 9,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 L-3 DOOR ARM/DISARM LEVER. CORRECTIVE ACTION: R/R L3 DOOR ARM/DISARM UNIT IAW A321 AMM 52-22. OPS CHECK GOOD. (4265519)
